Open Access
Translator Disclaimer
2007 Mountain-pass solutions for a mean field equation from two-dimensional turbulence
Tonia Ricciardi
Differential Integral Equations 20(5): 561-575 (2007).

Abstract

Using Struwe's "monotonicity trick" and the recent blow-up analysis of Ohtsuka and Suzuki, we prove the existence of mountain-pass solutions to a mean field equation arising in two-dimensional turbulence.

Citation

Download Citation

Tonia Ricciardi. "Mountain-pass solutions for a mean field equation from two-dimensional turbulence." Differential Integral Equations 20 (5) 561 - 575, 2007.

Information

Published: 2007
First available in Project Euclid: 20 December 2012

zbMATH: 1212.35130
MathSciNet: MR2324220

Subjects:
Primary: 35J60
Secondary: 35J20 , 47J30 , 58E05

Rights: Copyright © 2007 Khayyam Publishing, Inc.

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.20 • No. 5 • 2007
Back to Top